# SDR SWAA2016022549424

- Difficulty date: January 28, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 62,256 hours, 49,479 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 654949121
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FWD MLG FITTING CRACKED.  REPAIRED FITTING IAW ER & EA.
